Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

If I get my t-dap vaccination today and I smoke tomorrow will I be affected in any way ?

hi, im 20 years old and if i get my t-dap vaccination today and i smoke tomorrow will i be affected in any way?
Asked On : Tue, 5 Apr 2011
Answers:  2 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

No smoking will not affect your vaccination.

But smoking is injurious to your health.

In the long term it may be responsible for cancers and bronchitis. It will also affect your friends and family members as they are exposed to passive smoking.

So stop smoking.

Hope this helps.
Take care.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Pediatrician, Critical Care Dr. Mohammed Sayeed Ahmed's  Response
smoking have no effects post vaccine, but you should leave smoking for your good health as you got vaccinated for good health.
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor